Alert archive / New York / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS Buffalo, NY

August 5, 2022Ontario County, New York

NWS Buffalo, NY issued this flash flood warning at Aug 5, 2022, 3:38 PM EDT for Ontario County, New York. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2022, 3:38 PM EDT (19:38 UTC)
Expired
Aug 5, 2022, 5:32 PM EDT
In force
114 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WGUS51 KBUF 051938
FFWBUF
NYC069-052345-
/O.NEW.KBUF.FF.W.0003.220805T1938Z-220805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
338 PM EDT Fri Aug 5 2022

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  Southwestern Ontario County in western New York...

* Until 745 PM EDT.

* At 338 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Naples, Bristol Mountain and Hunt Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4269 7751 4275 7746 4277 7737 4276 7732
      4274 7733 4272 7735 4270 7735 4267 7736
      4267 7737 4262 7737 4262 7749 4267 7749

FLASH FLOOD...RADAR INDICATED

$$

DRT
2 follow-up statements
933 
WGUS71 KBUF 052049
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
449 PM EDT Fri Aug 5 2022

NYC069-052345-
/O.CON.KBUF.FF.W.0003.000000T0000Z-220805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
449 PM EDT Fri Aug 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS 
EVENING FOR SOUTHWESTERN ONTARIO COUNTY...

At 449 PM EDT, Doppler radar indicated much of the rain with the 
thunderstorms has ended across the warned area. However runoff from 
these storms will continue and ponding water in low lying areas or 
flow rates in creeks and streams could still rapidly increase with 
flash flooding possible.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Naples, Bristol Mountain and Hunt Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4269 7751 4275 7746 4277 7737 4276 7732
      4274 7733 4272 7735 4270 7735 4267 7736
      4267 7737 4262 7737 4262 7749 4267 7749

FLASH FLOOD...RADAR INDICATED

$$

DRT
980 
WGUS71 KBUF 052132
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
532 PM EDT Fri Aug 5 2022

NYC069-052142-
/O.CAN.KBUF.FF.W.0003.000000T0000Z-220805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
532 PM EDT Fri Aug 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN ONTARIO 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 4269 7751 4275 7746 4277 7737 4276 7732
      4274 7733 4272 7735 4270 7735 4267 7736
      4267 7737 4262 7737 4262 7749 4267 7749

$$

DRT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:27 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 5, 2:27 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
227 PM EDT Fri Aug 5 2022

.SYNOPSIS...
A dying cold front will slowly drift southward across the area this
afternoon while generating some showers and thunderstorms in the
process...some of which will produce heavy downpours. This said...
there will also be plenty of rain free time as well. Sultry
conditions will then persist right through the weekend with some
additional scattered showers and thunderstorms possible each
afternoon and evening...though most of the time will again be rain
free.

&&

.NEAR TERM /THROUGH SATURDAY/...
Regional surface obs and satellite imagery suggest that an ill-
defined cold frontal boundary is draped across Southern Ontario and
over/a little south of Lake Ontario as of early this afternoon...
with this dying synoptic feature now in the process of being
overtaken by developing lake breeze boundaries and convective
outflows. As expected...daytime heating of our sultry airmass and
low-level forcing from the aforementioned boundaries has led to the
development of scattered to numerous showers and thunderstorms
across the Southern Tier and interior portions of the Finger Lakes.
Given the very weak flow extending through a deep layer of the
troposphere...these showers and storms will be capable of locally
heavy rainfall and a low chance of isolated flooding this
afternoon...before gradually diminishing this evening with the loss
of heating. Further north convective coverage should be much more
spotty through the balance of the day...with high temps generally
peaking in the upper 70s to mid 80s in most places (though a few
interior locations may manage to peak near 90 prior to any
convection...as was already seen at KDSV).

Tonight whatever is left of the frontal boundary will completely
wash out across our region...with nocturnal stabilization and the
loss of low level forcing mechanisms bringing about a return to dry
conditions for the second half of the night. Dependent upon the
amount of cloud cover...continued very light winds and narrowing
dewpoint depressions may allow for the redevelopment of some patchy
fog within the Southern Tier valleys...and possibly also in any
areas that receive heavy rain this afternoon and evening. Otherwise
sultry conditions will continue...with overnight lows ranging from
the mid 60s across interior portions of the Southern Tier/North
Country to around 70 across the lake plains.

On Saturday our region will remain firmly embedded within a very
warm and sultry airmass...with highs ranging from the lower to mid
80s across the higher terrain to 85 to 90 across the lower
elevations...along with dewpoints averaging around 70 once again.
With synoptic forcing remaining very weak to nonexistent...we will
have to rely on the combination of diurnal heating and the
development of lake breeze/orographic circulations to trigger some
scattered afternoon convection...with the best coverage again mainly
found from the Southern Tier northeastward across the Finger Lakes
Region. While it is possible that a few spots across the Finger
Lakes could briefly reach low-end heat advisory criteria Saturday
afternoon...for now will hold off on any headlines given the
expected marginal nature of the conditions and the potential for
scattered afternoon convection.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A shortwave trough will track across the Northern Plains Sunday
and move across the Upper Great Lakes region Sunday night. A
cold front will approach the eastern Great Lakes region but
remain northwest of the area through Sunday night. Coverage for
diurnally driven showers and thunderstorms will be greater
Sunday with an approaching front. Another warm day Sunday with
temperatures reaching the mid to upper 80s with a few low lying
places in the Finger Lakes region and the lake plains east of
Rochester potentially seeing 90. Showers and thunderstorms will
remain possible Sunday night as the shortwave trough tracks
across Northeastern Ontario and the cold front nears the Lakes.
Another warm night with lows in the low 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A cold front will move through the eastern Great Lakes early next
week. There remains uncertainty in the exact timing of the front
with the 00z EC as one of the slower solutions with the front
waiting until Tuesday to move through the region. Other solutions
have the front moving through as early as Monday-Monday night. The
current warm and humid airmass will likely remain across the region
Monday with highs in the mid to upper 80s. Whether dominated by the
front or formed along lake breezes boundaries, showers and
thunderstorms are possible Monday through Tuesday. Coverage remains
uncertain at this time. There will be an uptick in the wind field
ahead of the front when it moves through and a few thunderstorms
could be strong to severe.

Showers and thunderstorms will taper off behind the front as cooler
and drier air moves into the region. By Tuesday night, mostly dry
conditions are likely. A trough overhead may result in a few pop-up
showers Wednesday. Temperatures will return back to comfortable
summer values Tuesday - Wednesday with air temperatures in the 70s
and dewpoints later falling back into the upper 50s to lower 60s.

Thursday models depict surface high pressure pushing northeastward
from the Ohio Valley towards our region. Meanwhile aloft a strong
longwave trough will be dipping across Quebec...with a surface cold
front edging towards the U.S. Canadian border. Will place slight
chance PoPs in towards the north accounting for this frontal
boundary.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A dying cold front will continue to push south across the area this
afternoon...and this in tandem with lake breeze boundaries and
convective outflows will continue to produce scattered to numerous
showers and thunderstorms across the Southern Tier and interior
portions of the Finger Lakes...with brief/localized IFR/MVFR
possible within these. Further north convective coverage will be
much more sparse with mainly dry and VFR conditions prevailing.

The showers and storms will then taper off this evening...with
general VFR conditions otherwise expected for tonight. This said...
some patchy IFR/MVFR fog will be possible within the Southern Tier
valleys...and also in any areas that receive heavy rain this
afternoon.

On Saturday...any patchy fog and attendant restrictions that do form
overnight will dissipate during the morning with renewed daytime
heating and mixing. The latter will also act in conjunction with
developing lake breeze and terrain circulations to lead to the
development of additional scattered afternoon convection across the
Southern Tier and Finger Lakes...with brief/localized IFR/MVFR again
possible within any storms. Outside of the above...general VFR
conditions will continue to prevail.

Outlook...
Saturday night through Tuesday...VFR/MVFR with a chance
of showers and thunderstorms...with the greatest chances for more
numerous to widespread activity and attendant restrictions Monday
night and Tuesday.
Wednesday...Mainly VFR.

&&

.MARINE...
With a general weak flow remaining in place across the Lower Great
Lakes...expect light to modest winds and minimal waves to continue
through the weekend. While a few isolated showers and storms cannot be
ruled out each afternoon and evening...in general mainly dry
conditions should prevail across the Lower Lakes until another
frontal boundary approaches the region Sunday night and Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...HSK
LONG TERM...HSK/Thomas
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Aug 5, 5:14 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
514 AM EDT Fri Aug 5 2022

NYZ001>008-010-011-060915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-019>021-085-060915-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Showers and thunderstorms may produce heavy rainfall and localized
flooding today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Special weather statement, Aug 5, 11:27 AM EDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1127 AM EDT Fri Aug 5 2022

NYZ003-004-014-051600-
Ontario NY-Wayne NY-Monroe NY-
1127 AM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of southwestern Wayne,
southeastern Monroe and far north central Ontario Counties through
NOON EDT...

At 1125 AM EDT, Doppler radar was tracking a strong thunderstorm over
East Rochester, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Henrietta, Penfield, Victor, Farmington, Walworth, Mendon, Macedon,
Pittsford, West Walworth, Fishers and Rochester General Hospital.

This includes Interstate 90 between exits 45 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4304 7765 4322 7758 4320 7722 4294 7731
TIME...MOT...LOC 1525Z 284DEG 7KT 4312 7752

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Aug 5, 12:03 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1203 PM EDT Fri Aug 5 2022

NYZ003-004-051630-
Wayne NY-Monroe NY-
1203 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of southwestern Wayne
and southeastern Monroe Counties through 1230 PM EDT...

At 1201 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairport, moving east at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Localized flooding of low lying and flood prone areas
         possible.

Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Ontario, Henrietta, Penfield, Newark, Williamson, Marion, Palmyra,
Walworth, Macedon, Pittsford, Union Hill, West Walworth and East
Williamson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4304 7714 4304 7748 4302 7749 4303 7763
      4322 7751 4327 7712 4301 7709 4301 7713
TIME...MOT...LOC 1601Z 262DEG 10KT 4312 7740

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Mitchell
Special weather statement, Aug 5, 2:38 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Buffalo NY
238 PM EDT Fri Aug 5 2022

NYZ020-051915-
Cattaraugus NY-
238 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of southwestern
Cattaraugus County through 315 PM EDT...

At 236 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Scandia, or 10 miles west of Allegany State Park,
moving south at 10 mph.

HAZARD...Winds in excess of 40 mph, half inch hail, heavy rain and
         frequent lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Allegany State Park, Onoville and Allegheny Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4200 7904 4211 7899 4209 7886 4200 7889
TIME...MOT...LOC 1836Z 013DEG 7KT 4203 7896

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Aug 5, 3:12 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
312 PM EDT Fri Aug 5 2022

NYZ019-020-051945-
Chautauqua NY-Cattaraugus NY-
312 PM EDT Fri Aug 5 2022

...Strong thunderstorms with torrential rainfall will impact
portions of west central Cattaraugus and east central Chautauqua
Counties through 345 PM EDT...

At 309 PM EDT, Doppler radar was tracking thunderstorms along a line
extending from near Sinclairville to western Little Valley. Very
heavy rainfall is occurring with these storms. Movement was
northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Albion, Gerry, Conewango, Ellington, Leon, Napoli, Little Valley,
East Otto, Cattaraugus, Otto, Cassadaga, South Dayton, East Randolph,
Sinclairville, Cherry Creek, Bemus Point, Hamlet, Ellery Center and
Cattaraugus County Landfill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4240 7931 4239 7866 4218 7878 4217 7940
TIME...MOT...LOC 1909Z 207DEG 8KT 4226 7926 4226 7891

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Thomas
Special weather statement, Aug 5, 3:19 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Buffalo NY
319 PM EDT Fri Aug 5 2022

NYZ014-052000-
Ontario NY-
319 PM EDT Fri Aug 5 2022

...A strong thunderstorm with torrential rain will impact portions
of southwestern Ontario County through 400 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Naples, or 15 miles southwest of Canandaigua. Torrential rain is
occurring with this storm with reduced visibility. This storm was
nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Naples, Canadice, Bristol Mountain and Hunt Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4267 7749 4267 7760 4275 7761 4275 7732
      4273 7734 4267 7736 4267 7737 4258 7737
      4258 7749
TIME...MOT...LOC 1918Z 184DEG 2KT 4268 7740

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Thomas

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 11:27 AM EDTSpecial Weather StatementBUFOntario33 min
Aug 5, 12:03 PM EDTSpecial Weather StatementBUFWayne27 min
Aug 5, 2:38 PM EDTSpecial Weather StatementBUFCattaraugus37 min
Aug 5, 3:12 PM EDTSpecial Weather StatementBUFCattaraugus33 min
Aug 5, 3:19 PM EDTSpecial Weather StatementBUFOntario41 min
Aug 5, 3:58 PM EDTSpecial Weather StatementBUFChautauqua47 min
Aug 5, 4:36 PM EDTSpecial Weather StatementBUFWyoming54 min
Aug 5, 4:38 PM EDTSpecial Weather StatementBUFGenesee52 min
Aug 5, 5:33 PM EDTSpecial Weather StatementBUFWyoming57 min
Aug 5, 6:09 PM EDTSpecial Weather StatementBUFErie66 min
Aug 5, 7:05 PM EDTSpecial Weather StatementBUFErie40 min
Aug 5, 7:10 PM EDTSpecial Marine WarningBUF26 min

Nearby

Flash Flood Warnings in New York, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.